MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDERAAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDERAAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PLA230300
Medical Device Problem Code Microbial Contamination of Device (2303)
Health Effect - Clinical Codes Bacterial Infection (1735); Fistula (1862)
Date of Event 05/05/2017
Type of Reportable Event Death
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that the patient presented with a right common iliac artery aneurysm that was treated with the implantation of gore® excluder® aaa endoprosthesis and gore® excluder® iliac branch endoprostheses on (b)(6) 2015.On (b)(6) 2017, the patient presented with an aorto-enteric fistula and related graft infection.The devices were explanted, and a bowel resection was done.The patients died on (b)(6) 2017, due to a septic problem.

Brand Name
GORE EXCLUDERAAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key11918737
Report Number2953161-2021-01063
Device Sequence Number19044444
Product Code MIH
UDI-Device Identifier00733132618750
UDI-Public00733132618750
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Reporter Type Manufacturer
Report Source foreign,study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2017
Device Model NumberPLA230300
Device Catalogue NumberPLA230300
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/05/2021
Initial Report FDA Received Date06/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Required Intervention;
Patient Age78 YR
Patient Weight72